MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2011

[Treatment with disulfiram can be dangerous].

Bakke Skule Arnesen, Laursen Søren Bjørn

Клинический случайСтатьяПеревод в очереди

Аннотация

A 66 year-old woman developed severe hypotension and bronchospasm as a result of disulfiram-ethanol reaction (DER). She presented with sudden onset of severe life-threatening symptoms. The clinical signs of DER were treated successfully and symptomatically with intravenous fluids, catecholamines, inhalations and benzodiazepines in the intensive care unit. Fomepizole, an alcohol dehydrogenase inhibitor, was advocated as a specific treatment for DER. This case highlights the potential danger of DER.

Для цитирования: Bakke Skule Arnesen, Laursen Søren Bjørn. [Treatment with disulfiram can be dangerous].. Ugeskrift for laeger. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.